Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Lavender90

Pristigmine made meworse😪

Recommended Posts

Hey everyone I been n prestigmine (mestidon) for couple weeks I had to stop it as made my bp on sitting laying down very low my pots symptoms ten times worse my bp on standing has been going so high and my heartrate in the 158s nausea shakes shivers tremours vison probloms m insides seem to gone crazy my doctor wanting to try fudocortisone I don't want to neither does my gp doesn't either as my blood pressure is high on standing . feel like I stuck in limbo don't no what to do 

Share this post


Link to post
Share on other sites

Hello @Lavender90 - I have hyperPOTS and was on Mestinon for a few weeks, but my autonomic specialist stopped it - do not remember what my symptoms were. The reaction you describe sounds like it possibly could be hyperPOTS, since you have high BP and HR, tremors, nervousness etc. If your BP is high on standing it often is caused by hyperadrenergic POTS and many physicians are not familiar with this type of POTS. Here are a few articles describing it - see if it sounds familiar to you??? --- HyperPOTS get diagnosed by symptoms, TTT and neurotransmitter testing. There are other meds helpful for this group then for the more common types of POTS. See the below articles.  

Hyperadrenergic POTS (hyperPOTS) An overview of a POTS subtype

https://ww2.mc.vanderbilt.edu/adc/38938

https://edsinfo.wordpress.com/2015/01/27/hyperadrenergic-pots-clinical-presentation-and-mgmt/

Share this post


Link to post
Share on other sites

Hi Lavender90,

I have hyper-pots type symptoms and BP that goes up on standing but normal neurotransmitters on the tilt. 

Mestinon didn't help my orthostatic intolerance & lightheadedness either in terms of symptoms (to be honest I didn't really monitor HR/BP on it but I am more concerned with how I feel than numbers as long as nothing is dangerously off).

It did significantly help with my sluggish bowel motility which is lifelong not changed by POTS, however I have other laxatives for that so didn't continue with it. 

I'm sorry it didn't help for you, but at least you have tried it and can cross it off. That is better than not trying something and potentially missing out on a good treatment. 

B xxx

Share this post


Link to post
Share on other sites

I've been off and on pyridostigmine for 2 years. Sometimes it helps dramatically. Sometimes it makes it worse. A couple months ago, my doctor added in propranolol and then midodrine. The midodrine is awesome. I've since stopped the pyridostigmine.

I also started IV saline infusions twice a week. Overall, the POTS is less exhausting most of the time with this regimen. It still rules my actions, though, but I get out and about much more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...